# SDR 2007UALA05048

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 31,481 hours, 11,975 cycles
- Engine: Iae V2522A5
- Engine time: 29,810 hours, 10,905 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH NR 2 ENGINE EPR MODE FAULT AND NR 2 ENG N1 UNRATED.
